# SDR SWAA013184

- Difficulty date: November 26, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 69,608 hours, 53,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Part serial: 0045
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
